Another question if you don't mind. I was also taking some vitamin packs at the time and took one with Yohimbe in it for about 2 weeks. This was right up to the point I started getting out of control anxiety. I stopped them immediately along with the protein wondering what was going on. I've saw some stuff where Yohimbe can cause anxiety. Any chance this going on 8 month bout started with that junk? I so wish I would have told the guy at GNC no when he uphold me the vitamin pack. I just thought, yeah, I'm out of vitamins. Took them stupidly without reading ingredients and then found Yohimbe to be a cause of anxiety after mine got out of control. I have GAD on both sides of my family including both parents. like I said before I've had small bouts, but nothing like this one. I've never been on an ssri before but after 6 months on xanax I figured it was time to move on.
Precautions/Adverse Reactions:It does have a high-risk–to benefit ratio because of side effects: nervousness, irritability, dizziness, headache, sweating, hypertension.
Interactions with other Drugs: OTC stimulants (caffeine, phenylephedrine, phenylpropanolamine), SSRI's, Tricyclic antidepressants
, and foods containing tyramine.
^ I pulled that off of a site.
As for BodyBuilding many state that it is a form of stimulant, which can, in turn, cause anxiety. I take too much caffeine and I have heightened anxiety.
Ephedra/Ephedra Extract (look for that) can also cause some very high anxiety in high doses. in me anyways.